# SDR CALA2021081801371

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 70,562 hours, 23,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 210011
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN FLIGHT DECK SWITCH IS IN THE OFF POSITION. FOUND AFT FLT ATTENDANTS PANEL SWITCH GUARD DAMAGED AND PARTIALLY DEPRESSING SWITCH. REMOVED AND REPLACED SWITCH GUARD REF SWPM 20-84-14. OPS CK OK. OIL SERVICE ACCOMPLISHED AT CLE FOR FLT 1193 ON 17 AUG 22:51:32 ENGINE 1: 02 ADDED   BY U152728 ENGINE 2: 02 ADDED   BY U152728 ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U152728
